MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD KIESTRA READA COMPACT; NOT CLASSIFIED

BD KIESTRA LAB AUTOMATION BD KIESTRA READA COMPACT; NOT CLASSIFIED
Model Number 447206
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd kiestra reada compact that there was contamination.The following information was provided by the initial reporter: during the reading customer found that there is 3 dishes that has mold on it.Customer gave the dishes number to proceed to find all the locations that were on the rc.Customer proceed to decontaminate all the areas when this dishes were.Customer is also complaining that this rc3 has a lot humidity and bad smell.Customer is asking from complete check of this rc and asking decontamination procedure.For now customer will check plate by plate to ensure that there is no mold on it.Issue description: customer reports that find mold in the rc3 in 3 dishes in rc3.
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6.Investigation summary: the customer reported on the reada compact material number: (b)(4) serial number: (b)(6).It was reported by the customer that 3 dishes that has mold on it and rc3 has a lot of humidity and bad smell.Bd technical services recommended that the customer perform the required maintenance to clean the incubator.A field service engineer (fse) went onsite and replaced the hepa filter.After this, the issue has been resolved and now the instrument is back to routine use.The complaint is confirmed.No new trends, risks, or hazards were identified as a result of this complaint.No patient impact was reported as part of this complaint.Device history record (dhr) review is not required for this complaint.The complaint was evaluated via other elements of the investigation.The results of this evaluation have not identified any new hazards, new risks, or specific trends.Bd quality will continue to closely monitor for trends associated with this issue.H3 other text : see h10.
 
Event or Problem Description
It was reported that while using the bd kiestra reada compact that there was contamination.The following information was provided by the initial reporter: ¿ during the reading customer found that there is 3 dishes that has mold on it.¿ customer gave the dishes number to proceed to find all the locations that were on the rc.¿ customer proceed to decontaminate all the areas when this dishes were.¿ customer is also complaining that this rc3 has a lot humidity and bad smell.¿ customer is asking from complete check of this rc and asking decontamination procedure.¿ for now customer will check plate by plate to ensure that there is no mold on it.R 2.Issue description: customer reports that find mold in the rc3 in 3 dishes in rc3.

Brand Name
BD KIESTRA READA COMPACT
Common Device Name
NOT CLASSIFIED
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16748648
Report Number3010141591-2023-00002
Device Sequence Number8556486
Product Code JTQ
UDI-Device Identifier00382904472061
UDI-Public00382904472061
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number447206
Device Catalogue Number447206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date04/16/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown